Kamotskiǐ, IV; Nazarov, SA; (1999) Wood's anomalies and surface waves in the problem of scattering by a periodic boundary. II. Sbornik Mathematics , 190 (1-2) 205 - 231.
Full text not available from this repository.
The solution of the problem of diffraction of an acoustic plane wave by a periodic boundary for frequencies close to threshold values is studied. It is shown that if the periodic structure has some special geometry, then the transformations of the diffraction pattern (Wood's anomalies) are accompanied by the occurrence of surface waves. Substantiation of asymptotic formulae (in particular, the ones in ) is carried out on the basis of the techniques of equivalent weighted norms in Sobolev spaces.
|Title:||Wood's anomalies and surface waves in the problem of scattering by a periodic boundary. II|
|UCL classification:||UCL > School of BEAMS > Faculty of Maths and Physical Sciences > Mathematics|
Archive Staff Only: edit this record